# SDR AU000395

- Difficulty date: May 16, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 12041125001
- Condition: Corroded
- Location: Landing Gear Pos
- Component: Landing Gear Pos, Messier, 1973010113
- Stage of operation: TO
- Nature of condition: O, N
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR DOWNLOCK PROXIMITY SENSOR CORRODED.
